MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV
Catalog Number 823834
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823834) was implanted on (b)(6) 2024 and stop functioning after 10 months of implantation.The valve was removed and replaced.No patient consequences.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Root cause update: no root cause could be determined as the technician could not performed all the tests.The root cause for the "programming" issue is due to biological debris and protein build up interfering with the valve, at the time of investigation, biological debris were found and as mentioned in the ifu: accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.The root cause for the missing needle guard, could be due to improper handling, as noted in the ifu.Do not fold or bent the valve, folding or bending might cause rupture of the silicone housing, needle guard dislodgement or occlusion of the fluid pathway.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: dhr - lot 7422650, conformed to the specifications when released to stock failure analysis - the valve was visually inspected;the needle guard was missing and biological debris were noted inside the housing.The valve was tested for programming: the valve failed the test.The leak, reflux and pressure test could not be performed as the needle guard was missing.Root cause - no root cause could be determined as the technician could not performed all the tests.The root cause for the "programming" issue is due to biological debris and protein build up interfering with the valve, at the time of investigation, biological debris were found and as mentioned in the ifu: "accumulation of biological matter within the valve can: cause difficulties adjusting the valve setting with the tool kit".The root cause for the missing needle guard, could be due to improper handling, as noted in the ifu.Do not fold or bent the valve, folding or bending might cause rupture of the silicone housing, needle guard dislodgement or occlusion of the fluid pathway.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Correction: follow-up #2 was sent with us regulatory awareness date (g3): 01/04/2026.The correct us regulatory awareness date is: 12/11/2025.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22872265
Report Number3013886523-2025-00218
Device Sequence Number13368126
Product Code JXG
UDI-Device Identifier10381780535041
UDI-Public(01)10381780535041(17)290630(10)7422650
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823834
Device Lot Number7422650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/06/2025
01/04/2026
01/13/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/24/2025
01/02/2026
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown